Advertisement

Ukrainian Mathematical Journal

, Volume 36, Issue 2, pp 128–133 | Cite as

Structure of the automorphism group of a nonstandard wreath product

  • Yu. V. Bodnarchuk
Article

Keywords

Automorphism Group Wreath Product 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    B. I. Plotkin, Automorphism Groups of Algebraic Systems [in Russian], Nauka, Moscow (1966).Google Scholar
  2. 2.
    C. H. Houghton, “On the automorphism of certain wreath products,” Publ. Math.,9, No. 3, 307–313 (1962).Google Scholar
  3. 3.
    O. Ore, “Theory of monomial groups,” Trans. Am. Math. Soc.,51, 15–64 (1942).Google Scholar
  4. 4.
    P. M. Neumann, “On the structure of standard wreath products of groups,” Math. Z.,84, 343–373 (1964).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • Yu. V. Bodnarchuk
    • 1
  1. 1.Kiev State UniversityUSSR

Personalised recommendations